# SDR ABXA020045

- Difficulty date: June 19, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- Aircraft time: 54,434 hours, 51,461 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 991224381
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LEFT BULKHEAD WEB, FS 1041 AT LONGERON 17L, INBOARD END.  REPAIRED BULKHEAD IAW DC-9 SRM 53-01.
